PuSH - Publication Server of Helmholtz Zentrum München

Carvalho, A.N.* ; Sonner, S.

Pullback exponential attractors for evolution processes in Banach spaces: Theoretical results.

Commun. Pure Appl. Anal. 12, 3047-3071 (2013)
DOI
Open Access Green as soon as Postprint is submitted to ZB.
We construct exponential pullback attractors for time continuous asymptotically compact evolution processes in Banach spaces and derive estimates on the fractal dimension of the attractors. We also discuss the corresponding results for autonomous processes.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Exponential Attractors ; Non-autonomous Dynamical Systems ; Pullback Attractors ; Fractal Dimension; Nonautonomous Dynamical-systems
ISSN (print) / ISBN 1534-0392
e-ISSN 1553-5258
Quellenangaben Volume: 12, Issue: 6, Pages: 3047-3071 Article Number: , Supplement: ,
Publisher American Institute of Mathematical Sciences (AIMS)
Reviewing status Peer reviewed